Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 51, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 25, 2015, 11:07 PM CDT for Pittsburg County, Pushmataha County, Oklahoma. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2015, 11:07 PM CDT (04:07 UTC)
- Expired
- Mar 25, 2015, 11:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Pittsburg County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 150 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 11:43 PM CDT | TSTM WND DMG | Dunbar, OK | SEVERAL LARGE TREE LIMBS AND BRANCHES BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 9:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.1 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1928 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1591 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 16.1
The text
As transmitted, in the capitals the NWS used until 2016.
104
WUUS54 KTSA 260407
SVRTSA
OKC121-127-260445-
/O.NEW.KTSA.SV.W.0051.150326T0407Z-150326T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1107 PM CDT WED MAR 25 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTH CENTRAL PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA...
CENTRAL PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 1145 PM CDT
* AT 1104 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
STRINGTOWN...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...MOYERS...KOSOMA...
EUBANKS...DUNBAR...FINLEY...STANLEY...SNOW...CLAYTON LAKE STATE
PARK...TUSKAHOMA...CLOUDY AND CLAYTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3450 9579 3451 9578 3451 9568 3459 9568
3459 9588 3460 9589 3462 9589 3464 9527
3428 9528 3427 9579
TIME...MOT...LOC 0407Z 270DEG 40KT 3448 9589
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
385
WWUS54 KTSA 260420
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1120 PM CDT WED MAR 25 2015
OKC121-127-260445-
/O.CON.KTSA.SV.W.0051.000000T0000Z-150326T0445Z/
PITTSBURG OK-PUSHMATAHA OK-
1120 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
PUSHMATAHA AND EXTREME SOUTH CENTRAL PITTSBURG COUNTIES UNTIL 1145 PM
CDT...
AT 1118 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF DAISY TO 9 MILES WEST OF
MOYERS...AND MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...MOYERS...KOSOMA...EUBANKS...
DUNBAR...CLAYTON LAKE STATE PARK...TUSKAHOMA...STANLEY...SNOW...
FINLEY AND CLAYTON
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3450 9579 3451 9578 3451 9568 3459 9568
3459 9588 3460 9589 3462 9589 3464 9527
3428 9528 3427 9579
TIME...MOT...LOC 0421Z 270DEG 33KT 3458 9578 3437 9576
HAIL...1.25IN
WIND...60MPH
$$839
WWUS54 KTSA 260440
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1140 PM CDT WED MAR 25 2015
OKC121-127-260445-
/O.CON.KTSA.SV.W.0051.000000T0000Z-150326T0445Z/
PITTSBURG OK-PUSHMATAHA OK-
1140 PM CDT WED MAR 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
PUSHMATAHA AND EXTREME SOUTH CENTRAL PITTSBURG COUNTIES UNTIL 1145 PM
CDT...
AT 1137 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF DAISY TO KOSOMA...AND MOVING EAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...DUNBAR...STANLEY AND FINLEY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3431 9544 3427 9579 3450 9579 3451 9578
3451 9568 3459 9568 3459 9573 3462 9576
3463 9553 3463 9544
TIME...MOT...LOC 0440Z 270DEG 33KT 3462 9560 3441 9558
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 8:44 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Mar 25, 8:44 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT WED MAR 25 2015
.DISCUSSION...
COLD FRONT NOW NEAR A KFYV TO KSNL LINE WITH THE BULK OF THE
THUNDERSTORM ACTIVITY OCCURRING ALONG AND BEHIND THE FRONT ACROSS
NORTHEAST OKLAHOMA AND INTO NORTHWEST ARKANSAS. SEVERE THREAT WILL
CONTINUE FOR THE FEW HOURS...ESPECIALLY ACROSS NORTHWEST ARKANSAS
AND SOUTHEAST OKLAHOMA. FLASH FLOOD THREAT WILL ALSO CONTINUE FOR
THE NEXT SEVERAL HOURS AS STORMS AND RAIN CONTINUE TO TRAIN OVER
THE SAME AREAS. SHOWERS AND THUNDERSTORMS WILL EXIT THE AREA LATE
TONIGHT AS THE UPPER LEVEL SHORTWAVE PUSHES THROUGH THE AREA.
HAVE TRIMMED SOME NORTHERN COUNTIES FROM THE WATCH AND MAY CLEAR SOME
MORE COUNTIES BEFORE THE WATCH EXPIRES.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ056-OKZ057-OKZ058-
OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071.
AR...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
SHORT TERM...10Hazardous weather outlook, Mar 25, 4:55 PM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 455 PM CDT WED MAR 25 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 455 PM CDT WED MAR 25 2015 ...SEVERE THUNDERSTORMS AND FLASH FLOODING POSSIBLE TONIGHT.... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA. ONSET...MID-EVENING. DISCUSSION... SCATTERED STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG A WARM FRONT ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATE THIS AFTERNOON. LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO WILL BE POSSIBLE WITH THESE STORMS. THESE INITIAL STORMS WILL ALSO BE SLOW MOVING... RESULTING IN LOCALLY HEAVY RAINFALL AND THE RISK OF FLASH FLOODING. BY EARLY THIS EVENING...THE STORMS WILL CONGEAL INTO A MORE SOLID LINE OF STORMS THAT WILL THEN PROGRESS SOUTHEAST ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. THE MAIN SEVERE WEATHER THREAT WILL TRANSITION TO DAMAGING WINDS DURING THIS TIME FRAME. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH THE STORMS THIS EVENING. NORTHERLY WINDS WILL INCREASE THIS EVENING AND OVERNIGHT FOLLOWING THE PASSAGE OF A COLD FRONT. WIND GUSTS MAY EXCEED 40 MILES AN HOUR AT TIMES ACROSS PARTS OF NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...HIGH WIND POTENTIAL. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY THROUGH TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... WARM WEATHER AND MOISTURE RETURN OVER THE WEEKEND WILL AGAIN SET THE STAGE FOR THUNDERSTORMS AS A COLD FRONT TRAVERSES THE REGION MONDAY INTO TUESDAY. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Mar 25, 10:18 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 2 N COWLINGTON 35.30N 94.73W
03/25/2015 E1.25 INCH LE FLORE OK EMERGENCY MNGR
NEAR KERR DAM.
1012 PM HAIL COWLINGTON 35.28N 94.73W
03/25/2015 E0.88 INCH LE FLORE OK EMERGENCY MNGR
&&
CASSpecial weather statement, Mar 25, 10:18 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT WED MAR 25 2015
OKZ070>072-074-260400-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-
1018 PM CDT WED MAR 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN HASKELL AND EASTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH
AT 1018 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES WEST OF
PORUM...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MC KEY...VIAN...GORE...BOX...
PORUM...WARNER...WEBBERS FALLS AND LAKE TENKILLER STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3564 9503 3563 9495 3547 9485 3526 9544
3542 9554
TIME...MOT...LOC 0318Z 244DEG 38KT 3538 9538Local storm report, Mar 25, 10:30 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1030 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL FORT SMITH 35.39N 94.40W
03/25/2015 E1.00 INCH SEBASTIAN AR PUBLIC
1025 PM TSTM WND GST FORT SMITH 35.39N 94.40W
03/25/2015 E65.00 MPH SEBASTIAN AR PUBLIC
1028 PM HAIL MCALESTER 34.93N 95.77W
03/25/2015 E1.75 INCH PITTSBURG OK BROADCAST MEDIA
NORTH SIDE OF TOWN.
&&
CASLocal storm report, Mar 25, 10:32 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1032 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 PM TSTM WND GST 5 S FORT SMITH 35.31N 94.40W
03/25/2015 M72.00 MPH SEBASTIAN AR EMERGENCY MNGR
SOUTH OF FORT SMITH ON US HIGHWAY 71.
&&
CASSpecial weather statement, Mar 25, 10:38 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1038 PM CDT WED MAR 25 2015
OKZ073-260400-
PITTSBURG OK-
1038 PM CDT WED MAR 25 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
CENTRAL PITTSBURG
AT 1039 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF HAYWOOD...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCALESTER...BLANCO...SAVANNA...
HAYWOOD...ALDERSON...KREBS...ARPELAR AND MCALESTER REGIONAL AIRPORT.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3507 9573 3477 9561 3472 9604 3487 9610
3493 9609
TIME...MOT...LOC 0339Z 254DEG 35KT 3484 9596Local storm report, Mar 25, 10:42 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CDT WED MAR 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TSTM WND DMG FAYETTEVILLE 36.06N 94.16W
03/25/2015 WASHINGTON AR BROADCAST MEDIA
TREE DOWN ON CAR ON SOUTH STREET.
&&
CASThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 42 min |
| Mar 25, 7:20 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Rogers, Wagoner | 40 min |
| Mar 25, 7:21 PM CDT | Flash Flood Warning | TSA | Craig, Mayes, Rogers, Wagoner | 4 hr |
| Mar 25, 7:22 PM CDT | Tornado Warning | TSA | Cherokee, Mayes | 23 min |
| Mar 25, 7:27 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 48 min |
| Mar 25, 7:32 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 43 min |
| Mar 25, 7:33 PM CDT | Flash Flood Warning | TSA | Creek, Tulsa, Wagoner | 4 hr |
| Mar 25, 7:35 PM CDT | Tornado Warning | TSA | Adair, Cherokee, Delaware, Mayes | 25 min |
| Mar 25, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 50 min |
| Mar 25, 7:58 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 32 min |
| Mar 25, 8:04 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 41 min |
| Mar 25, 8:23 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 52 min |
| Mar 25, 8:33 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| Mar 25, 8:47 PM CDT | Special Weather Statement | TSA | Cherokee, McIntosh, Muskogee, Wagoner | 43 min |
| Mar 25, 8:57 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee | 48 min |
| Mar 25, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okfuskee, Pittsburg | 46 min |
| Mar 25, 9:31 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 44 min |
| Mar 25, 9:47 PM CDT | Special Weather Statement | TSA | Adair | 28 min |
| Mar 25, 9:53 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 52 min |
| Mar 25, 9:57 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 39 min |
| Mar 25, 10:18 PM CDT | Special Weather Statement | TSA | Muskogee | 42 min |
| Mar 25, 10:24 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 66 min |
| Mar 25, 10:29 PM CDT | Areal Flood Warning | TSA | Craig, Creek, Mayes, Osage, Pawnee, Rogers and 2 more | 6 hr |
| Mar 25, 10:38 PM CDT | Special Weather Statement | TSA | Pittsburg | 22 min |
| Mar 25, 11:14 PM CDT | Flash Flood Warning | TSA | Tulsa | 4 hr |
| Mar 25, 11:24 PM CDT | Special Weather Statement | TSA | Haskell, LeFlore | 36 min |
| Mar 25, 11:44 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 46 min |
| Mar 25, 11:46 PM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| Mar 26, 12:19 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 41 min |
| Mar 26, 12:29 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 46 min |
| Mar 26, 1:00 AM CDT | Special Weather Statement | TSA | Choctaw | 30 min |
| Mar 26, 1:03 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 27 min |
| Mar 26, 8:43 AM CDT | River Flood Advisory | TSA | Cherokee | 52 hr |
| Mar 26, 4:04 PM CDT | Freeze Warning | TSA | Nowata, Washington | 5 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.